MAUDE Adverse Event Report: FUTUREMATRIX INTERVENTIONAL INC. PCNL BALLOON/INFLATION DEVICE KIT, 10X15

FUTUREMATRIX INTERVENTIONAL INC. PCNL BALLOON/INFLATION DEVICE KIT, 10X15
Model Number BPCN1015K
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the subject device pressured up to 17 ppr and the balloon burst.The issue occurred during a percutaneous nephrolithotomy under sedation with a delay of less than thirty minutes.The procedure was completed with an olympus back-up device.There were no reports of patient harm.This is report 1 of 2.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.Related patient identifier: (b)(4).
 
Additional Manufacturer Narrative
The mdr supplemental report is being submitted to provide updated fields and final investigation results.Updated fields: d8, h2, h3, h6, h11.The device was returned for evaluation and the customer's allegation was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause not established.Olympus will continue to monitor the performance of this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
PCNL BALLOON/INFLATION DEVICE KIT, 10X15
Common Device Name
PCNL BALLOON/INFLATION DEVICE KIT, 10X15
Manufacturer (Section D)
FUTUREMATRIX INTERVENTIONAL INC.
1605 enterprise street
athens TX 75751
Manufacturer (Section G)
FUTUREMATRIX INTERVENTIONAL INC.
1605 enterprise street
athens TX 75751
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22021613
Report Number3011050570-2025-00484
Device Sequence Number13040149
Product Code LJE
UDI-Device Identifier00821925033030
UDI-Public00821925033030
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBPCN1015K
Device Lot Number24113012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BPCN1015.
Patient SexUnknown